# SDR AALA202303308855

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 62,683 hours, 26,247 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4193001003
- Part serial: 41930005984
- Condition: Unserviceable
- Location: Zone 300 - Stabs
- Part time: 1,778 hours, 869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON DEPARTURE IN RIGHT TURN, AIRCRAFT RUDDER VIBRATION FELT. EMERGENCY DECLARED; FLIGHT RETURNED TO SRQ LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202303278855: MAINTENANCE WAS UNABLE TO DUPLICATE ISSUE ON THE GROUND. SUSPECT FAULTY MAIN RUDDER POWER CONTROL UNIT (PCU). PCU REPLACED PER JOB CARD 08L30027004. ACCOMPLISHED SATISFACTORY RIGGING AND OPERATIONAL CHECK.** (CLOSED)
